MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723RNAH
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 05/31/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
It was reported that the customer received emergency medical assistance due to low blood glucose on (b)(6) 2017, with blood glucose of 54mg/dl at the time of the incident.The customer was able to get their reading as high as 62 mg/dl.The customer used carbs to treat.The customer was not wearing the insulin pump during the incident within less than 48 hours.Troubleshooting was completed and the nurse believes that the pump was over delivering.The customer completed a set change on monday evening and woke up tuesday morning and the pump had given all but 20 units.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
The insulin pump was received with all operating currents within spec and passed functional testing including the rewind, basic occlusion test, occlusion test, prime test, excessive no delivery test, self test, unexpected restart error test, delivery accuracy test and displacement test.The insulin pump delivered properly all bolus programmed during testing.The insulin pump was monitored for 2 days and no unexpected delivery of bolus anomaly noted.The insulin pump was received with cracked case at the display window corners, display window, reservoir tube, reservoir tube lip, battery tube threads and belt clip slot.Unit received with minor scratched display window and case.A complete analysis and testing of the insulin pump showed that it was functioning properly and passed all functional testing.After testing it was concluded that the device operated within specifications.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAH
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key6624173
Report Number2032227-2017-20881
Device Sequence Number1305874
Product Code OYC
UDI-Device Identifier00613994904416
UDI-Public(01)00613994904416
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 07/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-723RNAH
Device Catalogue NumberMMT-723RNAH
Device Lot NumberA000204714
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2017
Initial Date Received by Manufacturer 05/31/2017
Supplement Date Received by Manufacturer06/13/2017
Initial Report FDA Received Date06/08/2017
Supplement Report FDA Received Date07/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR
Patient Weight200